# SDR SWAA2023070553605

- Difficulty date: May 29, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLE (MARKED)<[01] PART/MATERIAL IDENTIFIED PER SRM57-51-01-0I-1 FIGURE 3 TABLE 3 ITEM 9 MULTIPLE PULLED FATTENER HOLES EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 57-51-01-1A-1 PARA 4. B. (4). REPAIR TO BE PERFORMED IAW SRM 51-70-04-2R-9 PER SRM 57-51-01-2R-1 PARA 4. C.;[02] CORRECTION LINE ONE. SHOULD READ MULTIPLE PULLED FASTENER HOLES;[03] PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS AS GIVEN IN SRM 51-70-04-2R-9 PARA 4. STEPS A-C.  USING BMS8-301/EA9390 RESIN LOT JH2EAA8896 & CHOPPED FIBERS IAW SRM 51-70-04-2R-0 TABLE 203. OK TO FILL.;[04] VALIDATED APPLICABILITY OF DAMAGE TO BE REPAIRED IAW SRM 51-70-04-2R-9.  OK TO APPLY SLURRY MIX.;[05] VERIFIED CORRECTIVE ACTIONS 1-4  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER SRM 51-70-04-2R-9  OK TO APPLY SLURRY MIXTURE;FABRICATED REPAIR PLIES FROM BMS9-3 TYPE H2 CLASS 7 STYLE 1581 LOT 1526805-2; INSTALLED PLIES WITH BMS8-301 CLASS 1 LOT JH2EAA8895; VACUUM BAGGED PLIES; VERIFIED A SATISFACTORY 5X5 WITH VACUUM GAUGE ID:E11543 DUE:09/2023; AND CURED PLIES USING INFRARED THERMOMETER ID:ATS2209 DUE:10/2023; WORK PERFORMED IAW SRM 51-70-04-2R-9 PARAGRAPH 4.G-M.;[09] UN-BAGGED REPAIR PLIES; TRIMMED EXCESS MATERIALS; AND LIGHTLY SANDED OVER REPAIR IAW SRM 51-70-04-2R-9 PAR.4 M;[10] VERIFIED CORRECTIVE ACTION ITEMS 6-9.;
